# SDR ABXA2021316031

- Difficulty date: March 16, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30011
- Condition: Cracked
- Location: Bs 676 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE STRINGER 22L STA 676 IS CRACKED AT THE IAI STRINGER SPLICE. REPAIRED S22L @ F.S. 676 IAW B767 SRM 53-00-03 REPAIR 2.
